# SDR YENA2021101300676

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 30,020 hours, 5,796 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164900303
- Condition: Failed
- Location: E/E Bay
- Part time: 46,281 hours, 14,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 578, SFO-FLL. AT CRUISE SMELT ELECTRICAL FUMES AND HEARD SQUEAL. ISOLATED THE BLOWER BY GOING TO OVERRIDE ON EXTRACT. SMELL DISSIPATED. THERE WAS SOME VIBRATION NEAR EXTRACT FAN. AFTER LANDING EXTRACT FAN LOUDER ; REMOVED AND REPLACED AVIONICS FAN 18HQ AMM 21-26-51. OPS CHECK GOOD. A/C GOOD FOR SVC.
